2 doctors weighed in:

Take 500mg 2xday metformin over a year now i have diarrhea just about dr. said to stop artifical sweetner?

2 doctors weighed in
Dr. Philip Miller
Family Medicine

In brief: Side effects

Yes- I agree- get your HgbA1c and fasting blood checked and follow uo with your physician.

In brief: Side effects

Yes- I agree- get your HgbA1c and fasting blood checked and follow uo with your physician.
Thank
Dr. Mani Bashyam
Internal Medicine - Diabetology

In brief: Diarrhoea metformin

A common side effect of metformin is diarrhoea, also artificial sweetners can cause diarrhoea.
stop sweetners for a few days to see if the problem clears if not talk to your doctor about using a different agent for diabetes, do not stop the metformin without talking to your doctor

In brief: Diarrhoea metformin

A common side effect of metformin is diarrhoea, also artificial sweetners can cause diarrhoea.
stop sweetners for a few days to see if the problem clears if not talk to your doctor about using a different agent for diabetes, do not stop the metformin without talking to your doctor
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available